MAUDE Adverse Event Report: Parker Medical Parker; Endotracheal Tube, High Volume Low Pressure (PFHV), Cuffed, Parker, 7.5mm

Parker Medical Parker; Endotracheal Tube, High Volume Low Pressure (PFHV), Cuffed, Parker, 7.5mm
Model Number H-PFHV-75 (I-PFHV-75)
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction

Brand Name
Parker
Common Device Name
Endotracheal Tube, High Volume Low Pressure (PFHV), Cuffed, Parker, 7.5mm
Manufacturer (Section D)
Parker Medical
9457 s. university blvd.
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
Well Lead Medical Co., Ltd.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25905926
Report Number3004748541-2026-00139
Device Sequence Number8385514
Product Code BTR
UDI-Device Identifier10607411952743
UDI-Public(01)10607411952743
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-75 (I-PFHV-75)
Device Catalogue NumberH-PFHV-75 (I-PFHV-75)
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/22/2026
Supplement Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown